# SDR O2GA2018101730101

- Difficulty date: October 1, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N301HR
- Make and model: Cessna 750
- Aircraft serial: 7500062
- Aircraft time: 6,332 hours, 3,094 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER LANDING RIGHT THRUST LEVER WILL NOT STOW. RIGHT THROTTLE STUCK AT IDLE. USED FIRE HANDLE TO SHUT DOWN ENGINE. MAINTENANCE ADJUSTED THE RIGHT THRUST REVERSER THROTTLE LOCKOUT MECHANISM. SYSTEM OPERATION CHECKS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
